Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Allergic reaction to some vitamin tablets - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi i have a question. i took a vit B 100 high potency vit b suppliment. its an all natural brand . it has vit b, b12 etc.. 100 mg each or so. i do not have the bottle with me just now. i took it after i took a 6 drop does of MMS ( mineral miricle supplement)
after about an hour i started to tingle.. and saw slight raised sports on the skin but few, i could litterly feel my bllod rushing up to my head/ heart. i turned brigt red like a person that was in the sun for 12 hours straight - my eyes red, my blood was litterly boiling. i know it was the vit B , becasue this has happend to me before
Doctor :   Hi
Doctor :   I am Dr....
Doctor :   Let me read the query
Doctor :   Please give me a minute
User :   it was actually super HI-B-100 VEGETARIAN B COMPLEX
Doctor :   It is a flushing kind of reaction
User :   100MG B1, B2, NICIAN, B6, FOLIC ACID, B12, D BOTIN
Doctor :   to either the ingredients of the tablet
User :   i do not understand?
Doctor :   In fact you might be allergic to such ingredients
User :   i felt a rushing of blood and heat!!!!!!!
Doctor :   Yes it is a pure allergic reaction
User :   i turned red , my blood littely boliling
Doctor :   Did you see a Doctor?
User :   it was the mixing it .. i think? i had taken the tablet before and mixed it with another vit.. and had the same thing.. it was a while and i took it again as i had forgt until it happend againn\
User :   NO! i am in ...
User :   i am not sure they know what to do.. i am seeingone now?
User :   i am 40 years old an very healthy
Doctor :   Ok you just should not worry
User :   cannot remember what i mixed it with before. does that sound like an alregic reaction?
Doctor :   The allergic reaction shall subside in due course of time
Doctor :   Some medicines interact with others
Doctor :   there might be drug reaction
Doctor :   So it can be an allergic reaction or drug - drug interaction
User :   have you heard of this body tuning red and body feeling like heat form inside out before? what causes it?
Doctor :   I have
Doctor :   I have seen
User :   what casues it?
Doctor :   The two reasons which I mentioned above
Doctor :   Allergic and the medicine and medicine interaction
User :   i want to knwo what did my body do?
User :   the redWHY?
User :   the heat >?
Doctor :   It is a sympathetic reaction
User :   do may people have reaction to vitB?
Doctor :   where there is increased blood flow
Doctor :   Not many people will have but few have
Doctor :   It may not be Vitamin B, it can be any other component in the tablet
User :   why did i turn red? it is very hot and uncomfortable and tingally
User :   like what?
User :   Dr. where are you located?
Doctor :   It can be anything as many products have different ingredient
User :   Ok
Doctor :   If you can list out the ingredient
Doctor :   I can try to find out
Doctor :   But only patch test can help find out which one you are allergic to
Doctor :   So a Dermatologist shall help
User :   is it dangerous?
User :   the truning red and the heat etc?
Doctor :   Not dangerous. But it is good to know the component which is causing it
User :   it lasted for like 3 hours
Doctor :   It is good to avoid it in future
Doctor :   Once you know the component then only you can avoid it
User :   yes i will throw about he vit b
Doctor :   If you are not sure, then do not take the tablet again
User :   these are time relese vit b
User :   SO it is a allergic reaction to some thing i took orally that is your dignoses?
Doctor :   yes
Doctor :   Allergies subside on their own
User :   OK. just one more q : is vit very violitile?
Doctor :   Once the effect of the component is gone
Doctor :   Do you mean volatile?
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor